×

Found 150 Documents (Results 1–100)

100
MathJax

Isochronous Hamiltonians with quadratic nonlinearities. (English) Zbl 1333.34044

Choban, Mitrofan (ed.) et al., The third conference of the Mathematical Society of the Republic of Moldova dedicated to the 50th anniversary of the foundation of the Institute of Mathematics and Computer Science, ASM, Chişinău, Republic of Moldova, August 19–23, 2014. Abstracts. Chişinău: Academy of Sciences of Moldova, Institute of Mathematics and Computer Science (ISBN 978-9975-68-244-2/pbk). Proceedings IMCS-50, 273-276 (2014).
MSC:  34C05 37J05
PDF BibTeX XML Cite

Singular zeros of polynomial systems. (English) Zbl 1331.65074

Dokken, Tor (ed.) et al., SAGA – Advances in ShApes, geometry, and algebra. Results from the Marie Curie initial training network, March 2008 – October 2012. Cham: Springer (ISBN 978-3-319-08634-7/hbk; 978-3-319-08635-4/ebook). Geometry and Computing 10, 77-103 (2014).
MSC:  65H10 65H04 65G30
PDF BibTeX XML Cite
Full Text: DOI Link

Singular curves and their compactified Jacobians. (English) Zbl 1317.14068

Hassett, Brendan (ed.) et al., A celebration of algebraic geometry. A conference in honor of Joe Harris’ 60th birthday, Harvard University, Cambridge, MA, USA, August 25–28, 2011. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute (ISBN 978-0-8218-8983-1/pbk). Clay Mathematics Proceedings 18, 391-427 (2013).
MSC:  14H40 14C20 14K30
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software